# SDR AALA202112226336

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 16,529 hours, 6,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27323
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER FAILED DAMPING FUNCTIONAL CHECK. REPLACED DAMPER PER AMM 52-11-14-400-001-B.
